Metrics

From
Correction to the Paper “On Irresolute Topological Vector Spaces-II” by Madhu Ram Turkish Journal of Analysis and Number Theory. 2018, 6(4), 124-124 doi:10.12691/tjant-6-4-4
Views
1406
Html 1228
Abstract 178
29 August 2018 (publication date) through 20 May 2019 *
14.86 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 491
PDF209
Epub121
XML112
PPT0
Figures26
Tables23
Export: 492
RIS155
BibTex188
Endnote149
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com